Skip to main content
×
Home

The Disc Theorem for the Schur Complement of Two Class Submatrices with γ-Diagonally Dominant Properties

  • Guangqi Li (a1), Jianzhou Liu (a1) and Juan Zhang (a1) (a2)
Abstract
Abstract

The distribution for eigenvalues of Schur complement of matrices plays an important role in many mathematical problems. In this paper, we firstly present some criteria for H-matrix. Then as application, for two class matrices whose submatrices are γ-diagonally dominant and product γ-diagonally dominant, we show that the eigenvalues of the Schur complement are located in the Geršgorin discs and the Ostrowski discs of the original matrices under certain conditions.

Copyright
Corresponding author
*Corresponding author. Email addresses: liujz@xtu.edu.cn (J.-Z. Liu), zhangjuan@xtu.edu.cn (J. Zhang)
References
Hide All
[1] Liu J. Z. and Zhang F. Z., Disc separation of the Schur complements of diagonally dominant matrices and determinantal bounds, SIAM J. Matrix Anal. Appl., vol. 27, no. 3 (2005), pp. 665674.
[2] Liu J. Z. and Huang Z. J., The Schur complements of γ-diagonally and product γ- diagonally dominant matrix and their disc separation, Linear Algebra Appl., vol. 432 (2010), pp. 10901104.
[3] Liu J. Z., Huang Z. J., and Zhang J., The dominant degree and disc theorem for the Schur complement of matrix, Appl. Math. Comput., vol. 215 (2010), pp. 40554066.
[4] Liu J. Z., Huang Z. H., Zhu L., and Huang Z. J., Theorems on Schur complement of block diagonally dominant matrices and their application in reducing the order for the solution of large scale linear systems, Linear Algebra Appl., vol. 435 (2011), pp. 30853100.
[5] Liu J. Z., Zhang J., and Liu Y., The Schur complement of strictly doubly diagonally dominant matrices and its application, Linear Algebra Appl., vol. 437 (2012), pp. 168183.
[6] Cvetković L. and Nedović M., Eigenvalue localization refinements for the Schur complement, Appl. Math. Comput., vol. 218 (2012), pp. 83418346.
[7] Liu J. Z. and Huang Y. Q., Some properties on Schur complements of H-matrices and diagonally dominant matrices, Linear Algebra Appl., vol. 389 (2004), pp. 365380.
[8] Zhang C. Y., Xu C. X., and Li Y. T., The eigenvalue distribution on Schur complements of H-matrices, Linear Algebra Appl., vol. 422 (2007), pp. 250264.
[9] Berman A. and Plemmons R. J., Nonnegative Matrices in the Mathematical Science, Academic Press, New York, 1979.
[10] Horn R. A. and Johnson C. R., Topics in Matrix Analysis, Cambridge university press, New York, 1990.
[11] Gao Y. M. and Wang X. H., Criteria for generalized diagonally dominant matrices and M-matrices, Linear Algebra Appl., vol. 169 (1992), pp. 257268.
[12] Varga R. S., Geršgorin and His Circles, Springer, Berlin, 2004.
[13] Zhang F.-Z., The Schur complement and its Applications, Springer-Verlag, New York, 2005.
[14] Horn R. A. and Johnson C. R., Matrix analysis, Cambridge university press, New York, 1990.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Numerical Mathematics: Theory, Methods and Applications
  • ISSN: 1004-8979
  • EISSN: 2079-7338
  • URL: /core/journals/numerical-mathematics-theory-methods-and-applications
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords:

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 31 *
Loading metrics...

Abstract views

Total abstract views: 99 *
Loading metrics...

* Views captured on Cambridge Core between 20th February 2017 - 20th November 2017. This data will be updated every 24 hours.